Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 6, NWS Cheyenne, WY

January 14, 2008

NWS Cheyenne, WY issued this high wind warning at Jan 14, 2008, 1:37 PM MST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2008, 1:37 PM MST (20:37 UTC)
Expired
Jan 15, 2008, 3:00 PM MST
In force
25 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 142037
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
137 PM MST MON JAN 14 2008

...STRONG SOUTHWEST TO WEST WINDS EXPECTED IN PORTIONS OF
SOUTHEAST WYOMING TODAY THROUGH TUESDAY...

.A LARGE DIFFERENCE IN SURFACE PRESSURE WILL DEVELOP TODAY AND
WILL AND CONTINUE THROUGH TUESDAY. WINDS ALONG INTERSTATE 25 IN
PLATTE COUNTY WILL BE IMPACTED INITIALLY...THEN THE FOCUS WILL
SHIFT TOWARDS THE MOUNTAINS AND INTERSTATE 80 CORRIDOR OVERNIGHT
INTO TUESDAY. STRONG SOUTHWESTERLY WINDS WILL GRADUALLY BECOME
MORE WESTERLY TUESDAY AS A POWERFUL COLD FRONT MOVES THROUGH THE
REGION.

WYZ061-142145-
/O.CAN.KCYS.HW.A.0004.080115T0900Z-080116T0000Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
137 PM MST MON JAN 14 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

WINDS ARE NOT EXPECTED TO REACH HIGH WIND CRITERIA ACROSS SOUTHWEST
CARBON COUNTY ON TUESDAY...BUT WIND GUSTS TO 50 MPH WILL STILL BE
POSSIBLE.  

$$

WYZ067-150700-
/O.UPG.KCYS.HW.A.0004.080115T0900Z-080116T0000Z/
/O.NEW.KCYS.HW.W.0006.080114T2037Z-080116T0000Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
137 PM MST MON JAN 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST TUESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

PORTIONS OF PLATTE COUNTY WILL EXPERIENCE SUSTAINED WINDS OF NEARLY
40 MPH TODAY...TONIGHT...AND MOST OF TUESDAY. WIND GUSTS OF 70 MPH
WILL BE POSSIBLE AT TIMES...ESPECIALLY IN THE WIND PRONED PASSES
AND CANYONS AFFECTING INTERSTATE 25 NEAR BORDEAUX.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
DRIVING CONDITIONS.

$$

WYZ062-064-066-150700-
/O.UPG.KCYS.HW.A.0004.080115T0900Z-080116T0000Z/
/O.NEW.KCYS.HW.W.0006.080115T0900Z-080116T0000Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK
137 PM MST MON JAN 14 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

LOWER ELEVATIONS IN THE WATCH CAN EXPECT SUSTAINED SOUTHWEST TO
WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. MOUNTAINOUS AREAS
IN THE WATCH CAN EXPECTED SUSTAINED WINDS OF 40 TO 55 MPH WITH
GUSTS TO 70 MPH. INTERSTATE 80 THROUGH CARBON AND ALBANY COUNTIES
WILL BE IMPACTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS DRIVING
CONDITIONS.

$$

WYZ063-150700-
/O.NEW.KCYS.HW.W.0006.080115T0900Z-080116T0000Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
137 PM MST MON JAN 14 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. 

AREAS IN THE WARNING CAN EXPECTED SUSTAINED WINDS OF 40 TO 55 MPH
WITH GUSTS TO 70 MPH. INTERSTATE 80 THROUGH CARBON COUNTY WILL BE
IMPACTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
DRIVING CONDITIONS.

$$

SOWKO
3 follow-up statements
000 
WWUS75 KCYS 150451
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
951 PM MST MON JAN 14 2008

...VERY STRONG WINDS EXPECTED IN PORTIONS OF SOUTHEAST WYOMING
THROUGH TUESDAY...

.A LARGE DIFFERENCE IN SURFACE PRESSURE BETWEEN WESTERN COLORADO
AND SOUTHERN SASKATCHEWAN WILL CONTINUE TO DEVELOP TONIGHT. THIS
WILL RESULT IN VERY STRONG WINDS CONTINUING TO DEVELOP ALONG
INTERSTATE 25 IN PLATTE COUNTY AND IN THE MOUNTAINS ALONG
INTERSTATE 80 OVERNIGHT THROUGH TUESDAY. STRONG SOUTHWESTERLY
WINDS WILL GRADUALLY BECOME MORE WESTERLY EARLY TUESDAY AND THEN
ABRUPTLY SHIFT TO THE NORTHWEST AS A POWERFUL COLD FRONT MOVES
THROUGH THE REGION TUESDAY AFTERNOON.

WYZ067-151300-
/O.CON.KCYS.HW.W.0006.000000T0000Z-080116T0000Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
951 PM MST MON JAN 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY. 

PORTIONS OF PLATTE COUNTY WILL EXPERIENCE SUSTAINED WINDS OF
NEARLY 40 MPH TONIGHT...AND MOST OF TUESDAY. WIND GUSTS OF 70 MPH
WILL BE POSSIBLE AT TIMES...ESPECIALLY IN THE WIND PRONE PASSES
AND CANYONS AFFECTING INTERSTATE 25 NEAR BORDEAUX.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
DRIVING CONDITIONS.

$$

WYZ062>064-066-151300-
/O.CON.KCYS.HW.W.0006.080115T0900Z-080116T0000Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...BUFORD...HORSE CREEK
951 PM MST MON JAN 14 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
TUESDAY. 

LOWER ELEVATIONS IN THE WARNING CAN EXPECT SUSTAINED SOUTHWEST 
TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. MOUNTAINOUS
AREAS IN THE WARNING CAN EXPECT SUSTAINED WINDS OF 40 TO 55 MPH
WITH GUSTS TO 70 MPH. INTERSTATE 80 THROUGH CARBON AND ALBANY
COUNTIES WILL BE IMPACTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
DRIVING CONDITIONS.

$$

CARPENTER
000 
WWUS75 KCYS 151221
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
521 AM MST TUE JAN 15 2008

...VERY STRONG WEST WINDS WILL OCCUR IN PARTS OF SOUTHEAST WYOMING
THROUGH LATE THIS AFTERNOON...

.THERE WILL BE A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS
WYOMING TODAY BETWEEN A HIGH OVER WESTERN COLORADO AND A LOW MOVING
ACROSS SOUTHERN CANADA. THIS FACT PLUS INCREASING WINDS ALOFT
MIXING DOWN TO THE SURFACE WILL CAUSE HIGH WINDS IN PARTS OF 
SOUTHEAST WYOMING. THE STRONGEST GUSTS WILL BE MAINLY ALONG
INTERSTATE 25 IN PLATTE COUNTY AND ON I-80 FROM WEST OF CHEYENNE
TO RAWLINS. THE WINDS WILL DECREASE SOME LATE THIS AFTERNOON BEHIND
A VIGOROUS COLD FRONT MOVING DOWN FROM THE NORTHWEST.

WYZ062>064-066-067-152200-
/O.EXT.KCYS.HW.W.0006.000000T0000Z-080115T2200Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
521 AM MST TUE JAN 15 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

LOWER ELEVATIONS IN THE WARNING AREA CAN EXPECT SUSTAINED WEST OR
SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. IN AND CLOSE
TO THE MOUNTAINS...WINDS WILL BE 40 TO 50 MPH WITH GUSTS TO 70 MPH.
THE HIGH WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY
FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
DRIVING CONDITIONS.

$$

JLH
000 
WWUS75 KCYS 152203
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MST TUE JAN 15 2008

WYZ062>064-066-067-152315-
/O.EXP.KCYS.HW.W.0006.000000T0000Z-080115T2200Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
303 PM MST TUE JAN 15 2008

...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE HAS ALLOWED THE HIGH WIND WARNING TO
EXPIRE. THEREFORE...THE HIGH WIND WARNING IS NO LONGER IN EFFECT.

WINDS HAVE DIMINISHED OVER THE AREA AND ARE NO LONGER EXPECTED TO
REACH HIGH WIND LEVELS. LOCAL GUSTS AROUND 45 TO 50 MPH WILL STILL
BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING IN WIND PRONE
AREAS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 14, 11:19 AM MST, 2 hours 18 minutes earlier.

Area forecast discussion, Jan 14, 11:19 AM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 AM MST MON JAN 14 2008

.UPDATE...THE UPPER RIDGE IS PROGRESSING NICELY OVER WYOMING LATE
THIS MORNING...AND WITH NARY A CLOUD IN THE SKY...DECIDED TO
CLEAR OUT SKY GRIDS EAST OF THE LARAMIE RANGE. TEMPERATURES WERE
RUNNING WELL BELOW PREVIOUS THINKING...BUT THE LACK OF CLOUDS WILL
MAKE UP THE DIFFERENCE...SO NO NET DIFFERENCE BY AFTERNOON. NO
OTHER CHANGES. LOOK FOR AN UPGRADE AND EXPANSION OF THE HIGH WIND
WATCH LATER THIS SHIFT.

SOWKO

&&

.PREV DISCUSSION... /ISSUED 329 AM MST MON JAN 14 2008/

SHORT TERM...TODAY THROUGH TUE NIGHT...
ANTICYCLONIC UPPER LEVEL NORTHERLY FLOW TODAY WILL VEER TO WESTERLY
TONIGHT IN RESPONSE TO A STRONG SHORTWAVE APPROACHING FROM THE
NORTHWEST. FLOW ALOFT WILL STRENGTHEN AND BECOME CYCLONIC TUE INTO
TUE NIGHT AS AN UPPER TROUGH MOVES OVER THE REGION. TODAY WILL BE
DRY AND A FEW DEGREES MILDER THAN SUNDAY AS SURFACE BASED LEESIDE
TROUGHING EXTENDS SOUTHWARD OVER THE HIGH PLAINS. ADIABATIC WARMING
ASSOCIATED WITH THE DOWNSLOPE COMPONENT OF THE FLOW WILL BOOST
TEMPERATURES EAST OF THE MOUNTAINS TO AROUND 40 DEG THIS AFTERNOON
WITH AREAS OF BRISK WINDS. LEESIDE TROUGHING WILL STRENGTHEN TONIGHT
AS A COLD FRONT MOVES INTO WY. THE PRESSURE GRADIENT WILL TIGHTEN
TONIGHT WITH SOME AREAS BECOMING VERY WINDY LATE TONIGHT. SEEMS
REASONABLE TO HOIST A HIGH WIND WATCH FOR AREAS FAVORING STRONG
SOUTHWESTERLY TO WESTERLY WINDS FROM LATE TONIGHT THROUGH TUE.
MODELS PROG 700MB WINDS OF 60 KNOTS AND GREATER TUE THUS IT SEEMS
PRUDENT TO ISSUE THE HWA. THE COLD FRONT WILL BE STRONG AND WILL
BLOW THROUGH THE FORECAST AREA TUE AFTERNOON INTO EARLY TUE EVENING.
TUE WILL BE RELATIVELY MILD AHEAD OF THE COLD FRONT. LIGHT SNOW WILL
START TO DEVELOP TUE AFTERNOON IN AREAS BEHIND THE FRONT. IT STILL
APPEARS THAT A PERIOD OF LIGHT SNOW WILL OCCUR TUE EVENING. IT WILL
REMAIN FAIRLY WINDY POSTFRONTALLY AS STRONG NORTH SURFACE WINDS WILL
LIKELY RESULT IN REDUCED VISIBILITIES FOR A FEW HOURS IN BLOWING
SNOW TUE NIGHT.

LONG TERM...WED THRU SUN...COLD UPPER TROF OVER REGION WED...SHIFTG
E BY LATE IN THE DAY.  SOME LINGERING LIGHT SNOW OVER THE MTNS
WED...WITH QUITE COLD TEMPS OVER THE AREA...LOWERED MAX TEMPS FOR
WED A FEW DEGS.  COLD NNW FLOW ALOFT CONTINUES INTO THU/FRI...WITH
MODELS SHOWING ANOTHER BATCH OF MSTR WITH A WEAK UPPER LEVEL FEATURE
ALONG THE UPPER JET MAINLY THU AFTN INTO FRI.  COLDER AIR FLUSHES
OUT WED NIGHT INTO THU...AND THEN SURGES BACK WWD THU NIGHT.  SOME
MODERATION ON FRI.  MODELS START DIVERGING COME NEXT WEEKEND...WITH
GFS FASTER BRINGING ANOTHER FEATURE DOWN ACROSS THE AREA ON SUN.
ECMWF QUITE DIFFERENT SAT WITH STILL SOME LINGERING PCPN...GFS IS
DRY AND WARMER AHEAD OF NEXT UPPER FTR.  PEEK AT GFS ENSEMBLE DATA
SUGGESTS OPERATIONAL RUN IS SOMEWHAT OF A FAST OUTLIER WITH THIS
NEXT SYSTEM ON SUN.  IN FACT...GFS ENSEMBLE MEAN HGT IS PRETTY CLOSE
TO THE OPERATIONAL ECMWF...ABOUT 12-18 HOURS SLOWER THAN OPERATIONAL
GFS.  NOT MUCH TWEAKING OF THE FCST FOR NEXT WEEKEND AT THIS TIME.
GOOD ARCTIC OUTBREAK WITH THIS SYSTEM ALSO...MODELS HAVE OVERALL
SPED THIS SYSTEM UP BY ABOUT A DAY OR SO COMPARED TO 13/00Z RUNS
FROM LAST NIGHT.

AVIATION...VFR CONDITIONS EXPECTED TODAY AND TONIGHT. AREAS OF
STRONG AND GUSTY SURFACE WINDS WILL DEVELOP TONIGHT AS THE PRESSURE
GRADIENT INCREASES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 2 AM TUESDAY TO 5 PM TUESDAY FOR WYZ061-
     WYZ062-WYZ064-WYZ066-WYZ067.
NE...NONE.

&&

SHORT TERM/AVIATION...RE
LONG TERM....WFOCYS
Hazardous weather outlook, Jan 14, 1:22 PM MST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
122 PM MST MON JAN 14 2008

WYZ059>070-152030-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
122 PM MST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG WINDS WILL CONTINUE TO DEVELOP ACROSS PARTS OF SOUTHEAST
WYOMING...WITH A HIGH WIND WARNING IN EFFECT FOR THE SNOWY
RANGE...NORTHERN CARBON COUNTY...LARAMIE RANGE...AND PLATTE
COUNTY. LOCAL GUSTS OF UP TO 60 TO 70 MPH WILL BE POSSIBLE IN AN
AREA ROUGHLY FROM RAWLINS EAST TO WHEATLAND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING WILL CONTINUE INTO MOST OF TUESDAY AHEAD OF
A STRONG ARCTIC COLD FRONT.

THE FRONT WILL BARREL THROUGH THE REGION LATE TUESDAY AFTERNOON INTO
TUESDAY EVENING.  IT WILL BRING MUCH COLDER TEMPERATURES ALONG WITH
BRISK WINDS AND SOME LIGHT SNOW TO MANY AREAS.  NORTH WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL USHER IN THE COLD AIR...WITH WIND
CHILLS BELOW ZERO TUESDAY NIGHT AND WEDNESDAY.  SNOWFALL WILL BE ON
THE LIGHT SIDE WITH ONLY AN INCH OR SO IN MOST AREAS...EXCEPT 1 TO 4
INCHES IN THE MOUNTAINS.  THE SNOW COMBINED WITH THE WINDS WILL
REDUCE VISIBILITIES TUESDAY NIGHT INTO WEDNESDAY MORNING...MAKING
FOR HAZARDOUS TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-152030-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
122 PM MST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ARCTIC COLD FRONT WILL BARREL THROUGH THE REGION LATE TUESDAY
AFTERNOON INTO TUESDAY EVENING.  IT WILL BRING MUCH COLDER
TEMPERATURES ALONG WITH BRISK WINDS AND SOME LIGHT SNOW TO MANY
AREAS.  NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL USHER
IN THE COLD AIR...WITH WIND CHILLS BELOW ZERO TUESDAY NIGHT AND
WEDNESDAY.  ANY SNOWFALL WILL BE LIGHT WITH ONLY AN INCH OR LESS
IN MOST AREAS.  THE SNOW COMBINED WITH THE WINDS WILL PRODUCE AREAS
OF LOWERED VISIBILITIES TUESDAY NIGHT INTO WEDNESDAY MORNING...
MAKING FOR HAZARDOUS TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jan 14, 12:43 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1243 PM MST MON JAN 14 2008

WYZ067-150000-
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
1243 PM MST MON JAN 14 2008

WINDS WILL BECOME QUITE STRONG ACROSS PORTIONS OF PLATTE COUNTY
THIS AFTERNOON. THE WIND PRONED AREAS OF INTERSTATE 25 CAN EXPECT
WIND GUSTS TO 55 MPH FROM THE WEST THROUGHOUT THE
AFTERNOON...ESPECIALLY NEAR BORDEAUX. LIGHTWEIGHT OR HIGH PROFILE
VEHICLES WILL NEED TO EXERCISE CAUTION. THE WINDS WILL NOT WANE
ANY TIME SOON...IN FACT...WINDS WILL LIKELY INCREASE TO HIGH WIND
WARNING VALUES LATER THIS EVENING. A HIGH WIND WATCH IS IN EFFECT
FOR THE OVERNIGHT HOURS CONTINUING INTO TUESDAY.

SOWKO

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:38 AM MSTHigh Wind WatchCYS10 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.